# SDR TWAA9814703

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58224
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS IN RT AISLE ROWS 8 TO 45 ILLUMINATED INTERMITTENTLY.  REPLACED RT EGRESS LIGHT BATTERY PACK.  CHECK-C 8-1-98 LAX.
